# SDR SWAA2021090799432

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lanyard
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LANYARD ASSEMBLY BROKEN. ; / [01] REMOVED AND REPLACED DAMAGED LANYARD ASSY ON AFT CARGO DOOR; PER REF. B737 AMM 52-31-00-400-801; [02] VERIFIED STEP NO 1.REMOVED AND REPLACED DAMAGED LANYARD ASSY ON AFT CARGO COMPARTMENT DOOR; PER B737 AMM 52-31-00-400-801.
